Title: Buffer allocation in general single-server queueing networks
Authors: Cruz, Frederico R.B
Duarte, Abraham R
Van Woensel, Tom #
Issue Date: 2008
Series Title: Computers & Operations Research vol:35 issue:11 pages:3581-3598
ISSN: 0305-0548
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Formerly Lessius Antwerpen Miscellaneous
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science